Mathematical Research Letters

Volume 6 (1999)

Number 3

Boundary layers of 2D inviscid fluids from a Hamiltonian viewpoint

Pages: 257 – 269



E. Grenier (Université Paris 6)


In this paper we study how the modulation of Lyapounov functionnals of Hamiltonian systems leads to nontrivial norms which can be used to investigate the linear and nonlinear stability of boundary layers. We apply this method to Euler equations of incompressible and compressible ideal fluids in 2D.

Published 1 January 1999